# SDR SWAA032340

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 58,122 hours, 62,229 cycles
- Engine: Pwa JT8D9A
- Engine time: 62,206 hours, 68,776 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 717000
- Part serial: HF5180
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

IN FLT SHUT DOWN, DECLARED EMERGENCY NR 1 ENG OIL PRESS IND BELOW LIMITS AND OIL TEMP IND INCREASE.  REMOVED AND REPLACED NR 1 ENG GEAR BOX PER MM.
